Tohoku Mathematical Journal

Certain aspects of twisted linear actions, II

Fuichi Uchida

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 41, Number 4 (1989), 561-573.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227727

Digital Object Identifier
doi:10.2748/tmj/1178227727

Mathematical Reviews number (MathSciNet)
MR1025322

Zentralblatt MATH identifier
0733.57021

Subjects
Primary: 57S20: Noncompact Lie groups of transformations
Secondary: 57S15: Compact Lie groups of differentiable transformations 58F99

Citation

Uchida, Fuichi. Certain aspects of twisted linear actions, II. Tohoku Math. J. (2) 41 (1989), no. 4, 561--573. doi:10.2748/tmj/1178227727. https://projecteuclid.org/euclid.tmj/1178227727


Export citation

References

  • [1] F. UCHIDA, On a method to construct analytic actions of non-compact Lie groups on a sphere, Tohoku Math. J 39 (1987), 61-69.
  • [2] F UCHIDA, Certain aspects of twisted linear actions, Osaka J Math 25 (1988), 343-35